MathSciNet Relay Station
MathSciNet bibliographic data
MR1225664 (94k:32015) 32E30 (32A15)
Papush, D. E.; Russakovskiĭ, A. M. Interpolation on plane sets in ${\bf C}\sp 2$. Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 3, 337–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement